# SDR AALA202309013051

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 41,123 hours, 17,180 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: False Indication
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO JKF. DURING CLIMB AT APPROXIMATELY 17,000 THE AFT CARGO COMPARTMENT FIRE LIGHT ILLUMINATED AND THE BELL ACTIVATED. FLIGHT CREW RAN THE QRH PROCEDURES AND DISCHARGED THE AFT CARGO COMPARTMENT FIRE BOTTLES. DURING THE RETURN TO JFK THE FIRE LIGHT AND BELL ACTIVATED SEVERAL MORE TIMES. THE AIRCRAFT LANDED SAFELY AT JFK WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE AFT CARGO COMPARTMENT AND FOUND NO EVIDENCE OF SMOKE OR FIRE. MAINTENANCE FOUND THE AFT CARGO COMPARTMENT SMOKE DETECTORS AT POSITIONS A1 (AALA202309013051) AND B1 (AALA202309010062) FAULTED. MAINTENANCE REPLACED THE SMOKE DETECTORS PER AMM 26-16-01. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
